MathSciNet Relay Station
MathSciNet bibliographic data
MR2015302 (2005f:14096) 14M15 (05E15 14B05)
Kassel, Christian; Lascoux, Alain; Reutenauer, Christophe The singular locus of a Schubert variety. J. Algebra 269 (2003), no. 1, 74–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement